Alert archive / Missouri / River Flood Warnings in 2018

River Flood Warning 107, NWS St. Louis, MO

October 7, 2018Lewis County, Missouri

NWS St. Louis, MO issued this river flood warning at Oct 7, 2018, 8:42 PM CDT for Lewis County, Missouri. It took effect at Oct 8, 2018, 12:06 PM CDT. It was in force for 53 hr.

The area

The outline as issued.

The facts

Issued
Oct 7, 2018, 8:42 PM CDT (01:42 UTC)
In effect from
Oct 8, 2018, 12:06 PM CDT
Expired
Oct 10, 2018, 4:36 PM CDT
In force
53 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

County Lewis County, MO

The radar

The St Louis radar (KLSX), 173 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Middle Fabius River near Ewing (EWMM7).

Action stage
9.5 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05498150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

345 
WGUS43 KLSX 080142
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
842 PM CDT Sun Oct 7 2018

...The National Weather Service in St. Louis has issued a flood 
warning for the following rivers in Missouri... 

  North Fabius River near Ewing

  Middle Fabius River near Ewing

.This Flood Warning is a result of around 2 inches of precipitation the 
past 24 hours and around 1 inch forecast in the next 48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-090142-
/O.NEW.KLSX.FL.W.0106.181008T1715Z-181012T0142Z/
/EWNM7.1.ER.181008T1715Z.181010T0000Z.181011T0142Z.NO/
842 PM CDT Sun Oct 7 2018

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the North Fabius River near Ewing
* from Monday afternoon to Thursday evening.
* At  7:30 PM Sunday the stage was 9.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow early 
  afternoon and crest near 12.6 feet by Tuesday evening. The river is
  forecast to fall below flood stage by Wednesday evening.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/08  10/09  10/10  10/11  10/12

North Fabius River
  Ewing           11.0    8.98      10.3   12.4   12.2    9.9    8.0


&&


LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154




$$

MOC111-090142-
/O.NEW.KLSX.FL.W.0107.181008T1912Z-181010T2136Z/
/EWMM7.1.ER.181008T1912Z.181009T0600Z.181009T2136Z.NO/
842 PM CDT Sun Oct 7 2018

The National Weather Service in St. Louis has issued a 

* Flood Warning for 
  the Middle Fabius River near Ewing
* from Monday afternoon to Wednesday afternoon.
* At  7:46 PM Sunday the stage was 8.4 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage by tomorrow early 
  afternoon and crest near 12.6 feet by early Tuesday morning. The 
  river is forecast to fall below flood stage by Tuesday afternoon.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/08  10/09  10/10  10/11  10/12

Middle Fabius River
  Ewing           12.0    8.36      10.8   12.5   10.4    8.2    6.0


&&


LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$
3 follow-up statements
917 
WGUS83 KLSX 081707
FLSLSX
Flood Statement
National Weather Service St Louis MO
1207 PM CDT Mon Oct 8 2018

...The flood warning continues for the following rivers in 
Missouri...
 
  Middle Fabius River near Ewing

.This Flood Warning is a result of 2 to 3 inches of precipitation the 
past 24 hours and 1 inch forecast in the next 48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-091707-
/O.EXT.KLSX.FL.W.0107.181008T1706Z-181014T1418Z/
/EWMM7.1.ER.181008T1630Z.181011T1200Z.181013T1418Z.NO/
1207 PM CDT Mon Oct 8 2018

The Flood Warning continues for
  the Middle Fabius River near Ewing
* until Sunday morning.
* At 11:46 AM Monday the stage was 12.0 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue rising to near 14.2 feet by Thursday 
  morning, then fall below flood stage late Saturday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/09  10/10  10/11  10/12  10/13

Middle Fabius River
  Ewing           12.0   12.03      12.9   12.8   14.2   13.6   12.5


&&


LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$
600 
WGUS83 KLSX 090207
FLSLSX
Flood Statement
National Weather Service St Louis MO
907 PM CDT Mon Oct 8 2018

...The flood warning continues for the following rivers in 
Missouri...
 
  North Fabius River near Ewing

  Middle Fabius River near Ewing

...The flood warning continues for the following rivers in Missouri..
  Cuivre River at Old Monroe

.This Flood Warning is a result of 2-3 inches of precipitation the 
past 24 hours and around 1 inch forecast in the next 48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC113-100207-
/O.CON.KLSX.FL.W.0104.181009T1000Z-000000T0000Z/
/OMNM7.2.ER.181009T1000Z.181014T1200Z.000000T0000Z.NO/
907 PM CDT Mon Oct 8 2018

The Flood Warning continues for
  the Cuivre River at Old Monroe
* from late tonight until further notice.
* At  8:30 PM Monday the stage was 23.4 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* The river is forecast to rise above flood stage by early tomorrow 
  and crest near 28.7 feet by Sunday morning.
* Impact:  At 29.1 feet...Streets in Old Monroe begin flooding.
* Impact:  At 28.1 feet...Dyer Road upstream from the gage begins 
  flooding just downstream of the new Highway 79 bridge.
* Impact:  At 27.0 feet...Right bank overflows.
* Impact:  At 24.5 feet...Extensive left bank agricultural flooding 
  develops upstream of the gage.  A utility road is flooded along the
  Old Monroe levee along the left bank upstream of the gage.
* Impact:  At 24.0 feet...Initial flooding upstream.
* Impact:  At 23.5 feet...Minor agricultural land begins to flood.


&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/09  10/10  10/11  10/12  10/13

Cuivre River
  Old Monroe      24.0   23.42      24.1   25.3   25.9   26.8   28.0


&&


LAT...LON 3892 9081 3894 9070 3892 9070 3890 9080




$$

MOC111-100207-
/O.EXT.KLSX.FL.W.0106.000000T0000Z-181014T1440Z/
/EWNM7.2.ER.181008T0511Z.181012T0600Z.181013T1440Z.NO/
907 PM CDT Mon Oct 8 2018

The Flood Warning continues for
  the North Fabius River near Ewing
* until Sunday morning.
* At  8:30 PM Monday the stage was 12.7 feet.
* Flood stage is 11.0 feet.
* Moderate flooding is forecast.
* The river is forecast to crest near 13.8 feet by tomorrow early 
  afternoon, then fall below flood stage late Saturday morning.
* Impact:  At 14.0 feet...Left bank begins to flood near Monticello.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/09  10/10  10/11  10/12  10/13

North Fabius River
  Ewing           11.0   12.72      13.7   13.2   13.4   14.0   11.4


&&


LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154




$$

MOC111-100207-
/O.EXT.KLSX.FL.W.0107.000000T0000Z-181014T1621Z/
/EWMM7.1.ER.181008T1630Z.181011T0600Z.181013T1621Z.NO/
907 PM CDT Mon Oct 8 2018

The Flood Warning continues for
  the Middle Fabius River near Ewing
* until Sunday morning.
* At  8:30 PM Monday the stage was 12.3 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 13.9 feet by early Thursday 
  morning, then fall below flood stage late Saturday morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/09  10/10  10/11  10/12  10/13

Middle Fabius River
  Ewing           12.0   12.27      12.6   13.5   13.9   13.4   12.8


&&


LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$
545 
WGUS83 KLSX 091542
FLSLSX
Flood Statement
National Weather Service St Louis MO
1042 AM CDT Tue Oct 9 2018

...The flood warning is cancelled for the following rivers in 
Missouri...
 
                 Middle Fabius River near Ewing

...The flood warning continues for the following rivers in 
Missouri...
 
                 North Fabius River near Ewing

.This Flood Warning is a result of up to inches of precipitation the 
past 24 hours and up to 0.70 inches forecast in the next 48 hours...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rainfall heavier than forecast could cause river levels to rise even 
higher than predicted.  The National Weather Service will monitor 
this developing situation and issue follow up statements as 
conditions or forecasts change.

Safety message:  Never drive cars, trucks, or sport utility vehicles 
through flooded areas.  The water may be too deep to allow for safe 
passage.

This product, along with additional weather and stream information, 
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.

&&

MOC111-101541-
/O.EXT.KLSX.FL.W.0106.000000T0000Z-181011T1100Z/
/EWNM7.1.ER.181008T0511Z.181009T0945Z.181010T1100Z.NO/
1042 AM CDT Tue Oct 9 2018

The Flood Warning continues for
  the North Fabius River near Ewing
* until Thursday morning.
* At  9:30 AM Tuesday the stage was 13.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by 
  tomorrow morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/10  10/11  10/12  10/13  10/14

North Fabius River
  Ewing           11.0   13.08      10.9   10.7    9.2    7.6    6.6

&&

LAT...LON 4012 9175 4014 9169 3995 9152 3991 9154


$$

MOC111-091612-
/O.CAN.KLSX.FL.W.0107.000000T0000Z-181014T1621Z/
/EWMM7.1.ER.181008T1630Z.181009T0400Z.181009T0901Z.NO/
1042 AM CDT Tue Oct 9 2018

The Flood Warning is cancelled for
  the Middle Fabius River near Ewing.
* At  9:30 AM Tuesday the stage was 11.6 feet.
* Flood stage is 12.0 feet.
* The river fell below flood stage at  4:01 AM Tuesday.
* The river will continue falling to 9.6 feet by tomorrow morning.

&&
                   Fld   Latest              7 a.m. Forecast
LOCATION           Stg  Obs Stg     10/10  10/11  10/12  10/13  10/14

Middle Fabius River
  Ewing           12.0   11.61       9.6    9.5    9.0    7.0    5.4

&&

LAT...LON 4010 9179 4012 9175 3995 9158 3994 9162




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Oct 7, 6:35 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Oct 7, 6:35 PM CDT, 2 hours 7 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
635 PM CDT Sun Oct 7 2018

.SHORT TERM...  (Through Late Monday Afternoon)
Issued at 334 PM CDT Sun Oct 7 2018

Shortwave lifting northeastward through central Missouri this
afternoon. This combined with surface based CAPES in excess of 2500
J/kg, 0 to 6 km bulk shear around 40 kts and PWs over 1.7 inches
will continue to generate strong to severe storms through this
evening. The main threats will be damaging winds, large hail and
locally heavy rainfall. SPC has kept majority of forecast area in
marginal risk through tonight, though best chances of severe storms
will be now through 03z Monday.

Late tonight the warm front should lift north of forecast area with
precipitation tapering off by daybreak. Dry and above normal
temperatures expected on Monday with highs in the 80s, about 15
degrees above normal for this time of year.

Byrd

.LONG TERM...  (Monday Night through Next Sunday)
Issued at 334 PM CDT Sun Oct 7 2018

Mdls remain in good agreement overall thru Wed. During this time,
pattern also remains largely unchanged with a large upper ridge over
the ern U.S. with a deepening trof across the Rockies.

Mdls have this trof ejecting into the Plains late Tues and reaching
the region on Wed. Widespread rain shud accompany this trof and have
raised PoPs Tues night into Wed. Otherwise, have trended twd the
warmer MOS for temps on Tues with sly flow in the low levels. There
is some question regarding cloud cover, so have not trended too warm
at this time.

As the trof and accompanying sfc fnt moves thru the region on Wed,
much cooler air will push into the region. Expect more seasonable
temps thru the remainder of the forecast period. However, on Fri,
another upper trof and associated cdfnt will push thru the region.
Mdls bring another round of rain with this system as well. If timing
remains similar with updates, going forecast for max temps may be on
the warm side.

Tilly

&&

.AVIATION...  (For the 00z TAFs through 00z Monday Evening)
Issued at 624 PM CDT Sun Oct 7 2018

The cold front continues to push north, taking shower and storm
activity with it. This pattern will continue through the night,
with precipitation exiting the area shortly after midnight.
Within the precipitation, MVFR to IFR cigs and visbys have been
observed, and I expect this will continue until the precip exits
the area.

With all the precipitation that fell this afternoon, fairly weak
flow, and scattering clouds, it stands to reason that some patchy
fog could develop in the early morning hours. However, high res
guidance is really not picking up on any morning fog. Therefore my
confidence in any fog development is quite low and I have not
included it in the TAFs.

Things will finally quiet down across the area tomorrow. The
biggest concern will be with southerly winds, which may gust up
to 20 mph tomorrow afternoon.

SPECIFICS FOR KSTL:

I had hoped that I would be able to leave any mention of precip
out of the STL TAF with this issuance. Unfortunately, the line of
storms that has congealed near Jefferson City is tracking to the
NE and it looks like the southern end of the line will scoot just
north of both STL and SUS. Therefore I did include a brief VCTS
at both terminals, and should any more storms develop on the
southern flank of that line, I may have to throw in prevailing
thunderstorms.

BSH

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     70  88  70  87 /  40   5   5  40
Quincy          67  84  67  84 /  90  20  20  60
Columbia        68  85  67  84 /  80   5  10  50
Jefferson City  69  87  68  85 /  80   5  10  50
Salem           69  87  68  87 /  10   5   5  20
Farmington      68  85  68  83 /  20   5   5  30

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Oct 7, 3:53 PM CDT, 4 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
353 PM CDT Sun Oct 7 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081200-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
353 PM CDT Sun Oct 7 2018

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Thunderstorms are likely through this evening. A few of these storms
may be severe through early evening. The main threats will be
damaging winds to 60 mph, large hail and localized flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a chance for a few strong to severe thunderstorms again on
Tuesday, especially Tuesday night. The main threat will be damaging
winds to 60 mph. The chance for thunderstorms will persist through
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through this evening.

Byrd

In the hours before

Local storm report, Oct 7, 6:05 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
605 PM CDT SUN OCT 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     HEAVY RAIN       LAKE MYKEE              38.68N 92.10W
10/07/2018  M2.97 INCH       CALLAWAY           MO   TRAINED SPOTTER

            STORM TOTAL SO FAR.

&&

MAB
Local storm report, Oct 7, 6:20 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
620 PM CDT SUN OCT 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       3 NNW TAOS              38.54N 92.10W
10/07/2018  M4.50 INCH       COLE               MO   AMATEUR RADIO

            STORM TOTAL SO FAR.

&&

MAB
Special weather statement, Oct 7, 6:41 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service St Louis MO
641 PM CDT SUN OCT 7 2018

MOZ042-049>051-059-080030-
Montgomery MO-Gasconade MO-Audrain MO-Osage MO-Callaway MO-
641 PM CDT SUN OCT 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN AUDRAIN...
MONTGOMERY...NORTHEASTERN CALLAWAY...NORTHEASTERN OSAGE AND NORTHERN
GASCONADE COUNTIES UNTIL 730 PM CDT...

At 641 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Wellsville to 6 miles southeast of Chamois.
Movement was northeast at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Montgomery City, Hermann, Wellsville, New Florence, Jonesburg,
Bellflower, Martinsburg, Buell, Big Spring, Mineola, Gasconade, High
Hill, Middletown, Rhineland, Morrison, McKittrick, Danville, Americus
and Portland.

This includes Interstate 70 in Missouri between exits 170 and 183.

This also includes  Deutschheim Historic Site and Graham Cave State
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3911 9168 3918 9142 3914 9141 3914 9126
      3885 9126 3884 9142 3871 9142 3870 9137
      3864 9137 3858 9173
TIME...MOT...LOC 2341Z 242DEG 28KT 3908 9160 3860 9169

Carney
Local storm report, Oct 7, 7:17 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
717 PM CDT SUN OCT 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HEAVY RAIN       MONTGOMERY CITY         38.98N 91.51W
10/07/2018  M3.20 INCH       MONTGOMERY         MO   TRAINED SPOTTER

            TOTAL SO FAR, STILL RAINING.

&&

CARNEY
Local storm report, Oct 7, 7:18 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
718 PM CDT SUN OCT 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     HEAVY RAIN       2 NW SAINT PETERS       38.80N 90.62W
10/07/2018  E1.75 INCH       ST. CHARLES        MO   TRAINED SPOTTER

&&

CARNEY
Special weather statement, Oct 7, 8:20 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service St Louis MO
820 PM CDT SUN OCT 7 2018

MOZ049-080200-
Osage MO-
820 PM CDT SUN OCT 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OSAGE COUNTY UNTIL 900
PM CDT...

At 820 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Freeburg, moving north at 20 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Linn, Freeburg, Westphalia, Rich Fountain, Argyle, Koeltztown, Loose
Creek and Bonnots Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3847 9206 3847 9204 3849 9201 3851 9201
      3852 9202 3859 9198 3853 9169 3829 9190
      3829 9217
TIME...MOT...LOC 0120Z 199DEG 17KT 3829 9206

Carney

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 8:20 PM CDTSpecial Weather StatementLSXOsage40 min
Oct 7, 8:42 PM CDTRiver Flood WarningLSXLewis47 hr
Oct 7, 10:20 PM CDTAreal Flood AdvisoryLSXBoone, Moniteau5 hr
Oct 8, 10:09 AM CDTRiver Flood WarningLSXBoone, Callaway, Cole, Moniteau8 days
Oct 8, 10:09 AM CDTRiver Flood WarningLSXCallaway, Osage10 days
Oct 8, 10:09 AM CDTRiver Flood WarningLSXGasconade, Montgomery10 days
Oct 8, 10:09 AM CDTRiver Flood WarningLSXGasconade, Montgomery10 days
Oct 8, 11:36 AM CDTRiver Flood WarningLSXJefferson, Saint Louis17 days
Oct 8, 12:20 PM CDTRiver Flood WarningLSXSaint Charles18 days
Oct 8, 12:20 PM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis13 days
Oct 8, 12:20 PM CDTRiver Flood WarningLSXPerry, Sainte Genevieve21 days

Nearby

River Flood Warnings in Missouri, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.